RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 1, Pages 44–48 (Mi dan7841)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On an integral representation and a related transformation of analytic functions of several complex variables

B. Yu. Sterninab, V. E. Shatalovab

a Moscow Institute of Electronic Engineering
b Moscow Instittute of Civil Aviation Engineers

Full text: PDF file (307 kB)

English version:
Doklady Mathematics, 1988, 37:1, 38–41

Bibliographic databases:
UDC: 517.55
Presented: В. П. Маслов
Received: 26.05.1986

Citation: B. Yu. Sternin, V. E. Shatalov, “On an integral representation and a related transformation of analytic functions of several complex variables”, Dokl. Akad. Nauk SSSR, 298:1 (1988), 44–48; Dokl. Math., 37:1 (1988), 38–41

Citation in format AMSBIB
\Bibitem{SteSha88}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper On an integral representation and a related transformation of
analytic functions of several complex variables
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 1
\pages 44--48
\mathnet{http://mi.mathnet.ru/dan7841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=926146}
\zmath{https://zbmath.org/?q=an:0688.32006}
\transl
\jour Dokl. Math.
\yr 1988
\vol 37
\issue 1
\pages 38--41


Linking options:
  • http://mi.mathnet.ru/eng/dan7841
  • http://mi.mathnet.ru/eng/dan/v298/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “On a new integral representation of ramified analytic functions”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 645–658  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:18
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020